Open Access
Volume 56, Number 3, May-June 2022
Page(s) 815 - 865
Published online 25 April 2022
  1. G. Barles and P.E. Souganidis, Convergence of approximation schemes for fully nonlinear second order equations. Asymptotic Anal. 4 (1991) 271–283. [MathSciNet] [Google Scholar]
  2. J.-D. Benamou and Y. Brenier, A computational fluid mechanics solution to the Monge—Kantorovich mass transfer problem. Numer. Math. 84 (2000) 375–393. [CrossRef] [MathSciNet] [Google Scholar]
  3. J.-D. Benamou and V. Duval, Minimal convex extensions and finite difference discretization of the quadratic Monge—Kantorovich problem. Eur. J. Appl. Math. 30 (2019) 1041–1078. [CrossRef] [Google Scholar]
  4. J.-D. Benamou, B.D. Froese and A.M. Oberman, Numerical solution of the Optimal Transportation problem using the Monge-Ampère equation. J. Comput. Phys. 260 (2014) 107–126. [CrossRef] [MathSciNet] [Google Scholar]
  5. J.-D. Benamou, F. Collino and J.-M. Mirebeau, Monotone and consistent discretization of the Monge-Ampère operator. Math. Comp. 85 (2016) 2743–2775. [CrossRef] [MathSciNet] [Google Scholar]
  6. J.-D. Benamou, W. Ijzerman and G. Rukhaia, An entropic optimal transport numerical approach to the reflector problem (2020). HAL preprint hal-02539799. [Google Scholar]
  7. J.F. Bonnans, É. Ottenwaelter and H. Zidani, A fast algorithm for the two dimensional HJB equation of stochastic control. ESAIM: M2AN 38 (2004) 723–735. [CrossRef] [EDP Sciences] [Google Scholar]
  8. J.F. Bonnans, G. Bonnet and J.-M. Mirebeau, A linear finite-difference scheme for approximating Randers distances on Cartesian grids (2021). HAL preprint hal-03125879. [Google Scholar]
  9. J.F. Bonnans, G. Bonnet and J.-M. Mirebeau, Monotone and second order consistent scheme for the two dimensional Pucci equation. In: Numerical Mathematics and Advanced Applications ENUMATH 2019, edited by F.J. Vermolen and C. Vuik. Springer, Cham (2021) 733–742. [CrossRef] [Google Scholar]
  10. Y. Brenier, Polar factorization and monotone rearrangement of vector-valued functions. Comm. Pure Appl. Math. 44 (1991) 375–417. [CrossRef] [MathSciNet] [Google Scholar]
  11. K. Brix, Y. Hafizogullari and A. Platen, Solving the Monge-Ampère equations for the inverse reflector problem. Math. Models Methods Appl. Sci. 25 (2015) 803–837. [CrossRef] [MathSciNet] [Google Scholar]
  12. L.A. Caffarelli and V.I. Oliker, Weak solution of one inverse problem in geometric optics. J. Math. Sci. 154 (2008) 39–49. [CrossRef] [MathSciNet] [Google Scholar]
  13. M. Carter, Foundations of Mathematical Economics. MIT Press, Cambridge, MA (2001). [Google Scholar]
  14. Y. Chen, J.W.L. Wan and J. Lin, Monotone mixed finite difference scheme for Monge-Ampère equation. J. Sci. Comput. 76 (2018) 1839–1867. [CrossRef] [MathSciNet] [Google Scholar]
  15. J.H. Conway and N.J.A. Sloane, Low-dimensional lattices. III. Perfect forms. Proc. Roy. Soc. London Ser. A 418 (1988) 43–80. [CrossRef] [MathSciNet] [Google Scholar]
  16. M.G. Crandall, H. Ishii and P.-L. Lions, User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. 27 (1992) 1–67. [CrossRef] [MathSciNet] [Google Scholar]
  17. M. Cuturi, Sinkhorn distances: lightspeed computation of optimal transport. In: NIPS’13: Proceedings of the 26th International Conference on Neural Information Processing Systems, edited by C.J.C. Burges, L. Bottou, M. Welling and Z. Ghahramani. Vol. 2. Curran Associates Inc., Red Hook, NY (2013) 2292–2300. [Google Scholar]
  18. P.M.M. De Castro, Q. Mérigot and B. Thibert, Far-field reflector problem and intersection of paraboloids. Numer. Math. 134 (2016) 389–411. [CrossRef] [MathSciNet] [Google Scholar]
  19. R. De Leo, C.E. Gutiérrez and H. Mawi, On the numerical solution of the far field refractor problem. Nonlinear Anal. 157 (2017) 123–145. [CrossRef] [MathSciNet] [Google Scholar]
  20. G. De Philippis and A. Figalli, The Monge-Ampère equation and its link to optimal transportation. Bull. Amer. Math. Soc. 51 (2014) 527–580. [CrossRef] [MathSciNet] [Google Scholar]
  21. F. Desquilbet, J. Cao, P. Cupillard, L. Métivier and J.-M. Mirebeau, Single pass computation of first seismic wave travel time in three dimensional heterogeneous media with general anisotropy. J. Sci. Comput. 89 (2021) 1–37. [CrossRef] [Google Scholar]
  22. L.C. Evans and R.F. Gariepy, Measure Theory and Fine Properties of Functions. Studies in Advanced Mathematics. CRC Press, Boca Raton, FL (1992). [Google Scholar]
  23. X. Feng and M. Jensen, Convergent semi-Lagrangian methods for the Monge-Ampère equation on unstructured grids. SIAM J. Numer. Anal. 55 (2017) 691–712. [Google Scholar]
  24. A. Figalli and G. Loeper, C1 regularity of solutions of the Monge-Ampère equation for optimal transport in dimension two. Calc. Var. Part. Differ. Equ. 35 (2009) 537–550. [CrossRef] [Google Scholar]
  25. B.D. Froese and A.M. Oberman, Convergent filtered schemes for the Monge-Ampère partial differential equation. SIAM J. Numer. Anal. 51 (2013) 423–444. [MathSciNet] [Google Scholar]
  26. B. Froese Hamfeldt, Convergence framework for the second boundary value problem for the Monge-Ampère equation. SIAM J. Numer. Anal. 57 (2019) 945–971. [CrossRef] [MathSciNet] [Google Scholar]
  27. B. Froese Hamfeldt, J. Lesniewski, A convergent finite difference method for computing minimal Lagrangian graphs. Preprint arXiv:2102.10159 (2021). [Google Scholar]
  28. B. Froese Hamfeldt and A.G.R. Turnquist, Convergent numerical method for the reflector antenna problem via optimal transport on the sphere. J. Optical Soc. Amer. A 38 (2021) 1704–1713. [CrossRef] [PubMed] [Google Scholar]
  29. C.E. Gutiérrez, The Monge-Ampère Equation. Vol. 89 of Progress in Nonlinear Differential Equations and Their Applications. Birkhäuser, Basel (2016). [CrossRef] [Google Scholar]
  30. C.E. Gutiérrez and Q. Huang, The refractor problem in reshaping light beams. Arch. Ration. Mech. Anal. 193 (2009) 423–443. [CrossRef] [MathSciNet] [Google Scholar]
  31. C.E. Gutiérrez and Q. Huang, The near field refractor. Ann. Inst. H. Poincaré Anal. Non Linéaire 31 (2014) 655–684. [CrossRef] [MathSciNet] [Google Scholar]
  32. H. Ishii, P.-L. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations. J. Differ. Equ. 83 (1990) 26–78. [CrossRef] [Google Scholar]
  33. J. Kitagawa, Q. Mérigot and B. Thibert, Convergence of a Newton algorithm for semi-discrete optimal transport. J. Eur. Math. Soc. 21 (2019) 2603–2651. [CrossRef] [MathSciNet] [Google Scholar]
  34. S.A. Kochengin and V.I. Oliker, Determination of reflector surfaces from near-field scattering data. Inverse Prob. 13 (1997) 363–373. [CrossRef] [Google Scholar]
  35. N.V. Krylov, Nonlinear Elliptic and Parabolic Equations of Second Order. Vol. 7 of Mathematics and its Applications. Springer, Netherlands (1987). [CrossRef] [Google Scholar]
  36. P.-L. Lions, Two remarks on Monge-Ampère equations. Ann. Mat. Pura Appl. 142 (1985) 263–275. [CrossRef] [MathSciNet] [Google Scholar]
  37. X.-N. Ma, N.S. Trudinger and X.-J. Wang, Regularity of potential functions of the optimal transportation problem. Arch. Ration. Mech. Anal. 177 (2005) 151–183. [CrossRef] [MathSciNet] [Google Scholar]
  38. J.-M. Mirebeau, Efficient fast marching with Finsler metrics. Numer. Math. 126 (2014) 515–557. [CrossRef] [MathSciNet] [Google Scholar]
  39. J.-M. Mirebeau, Discretization of the 3d Monge-Ampère operator, between wide stencils and power diagrams. ESAIM: M2AN 49 (2015) 1511–1523. [CrossRef] [EDP Sciences] [Google Scholar]
  40. J.-M. Mirebeau, Riemannian fast-marching on cartesian grids, using voronoi’s first reduction of quadratic forms. SIAM J. Numer. Anal. 57 (2019) 2608–2655. [CrossRef] [MathSciNet] [Google Scholar]
  41. A. Oberman, The convex envelope is the solution of a nonlinear obstacle problem. Proc. Amer. Math. Soc. 135 (2007) 1689–1694. [CrossRef] [MathSciNet] [Google Scholar]
  42. A.J. Salgado and W. Zhang, Finite element approximation of the Isaacs equation. ESAIM: M2AN 53 (2019) 351–374. [CrossRef] [EDP Sciences] [Google Scholar]
  43. E. Selling, Uber die binären und ternären quadratischen Formen. J. Reine Angew. Math. 77 (1874) 143–229. [MathSciNet] [Google Scholar]
  44. C. Villani, Topics in Optimal Transportation. Vol. 58 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI (2003). [Google Scholar]
  45. C. Villani, Optimal Transport. Vol. 338 of Grundlehren der mathematischen Wissenschaften. Springer, Berlin (2009). [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you